# SDR HNAA2015122100367

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 47,949 hours, 54,907 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 508212
- Part serial: 483
- Condition: Failed
- Location: Pa System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FORWARD CABIN AT F/A STATION.  R & R PA AMP IAW MM 23-30-01. OPS CHECKED GOOD.
